Accessibility Tools

Skip to main content

N.S. – New York

Tagged with:Heart Issues

Describe the symptoms and the timeline of the reaction.

"

8/24/21

I have taken the first doze of Pfizer six days ago and have not been myself since. Immediately after the shot I felt my heart racing and a feeling of fainting. I was attended by two very young EMS that were playing video-games during my 30min post vaccine wait. I did not trust them with my health, so after drinking copious amounts of water, I came out and was driven home by my husband.

The racing heart did not stop since - I cannot come down enough to fall asleep. It followed with a low grade fever, sharp chest pains, swollen glands and a general feeling of malaise - feeling like I am going to faint any minute.

I figured I'll wait and see if it goes away, but I watched your video last night, and now I know that my symptoms are word for word what Kristy Dobbs detailed in her testimony, and I am scarred. Six days is not enough to make a full analogy [no skin rushes yet, or seizures], but I am scared to think that might happen. I am also scared to think that I might not be able to perform my job, engineer, or be paralyzed.

If there was a way to clean my body of this vaccine, no matter how painful I would do it today. I wish i never gave in to my doctor's urgings to do it.

Prior to this I was an active 55 year old with so much to look forward to - grandchildren on the way, a work I like, travel and hikes with my husband,

I has asthma, and that was the reason my doctors urged me to take the vaccine, but I never been hospitalized for it, and with diet and medication was under control. Now I am tired all the time and my racing heart is not allowing me to rest properly, and the feeling of dizziness that is always present makes me dependent on my husband. I wish i can turn back the clock to that August 24 day and never gone in to take that shot.

-N.S. - New York

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.